Assist.Prof.Dr BAVER OKUTMUÞTUR
FACULTY OF ARTS AND SCIENCES
PublicationsResearchMembership & Awards
E-mail :  
Url :  http://users.metu.edu.tr/baver/
Phone :  +90312210 2974
Fax :  +903122102972
Address :
 

Education

  Bachelor's, Middle East Technical University, Mathematics
  Master's, BILKENT UNIVERSITY, Mathematics
  Doctorate, UNIVERSITE PIERRE ET MARIE CURIE, Mathematics

Publications (INTERNATIONAL)

Journal Papers

  A.1 LeFloch, P., Okutmustur B., Hyperbolic conservation laws on manifolds with limited regularity. "Comptes Rendus Mathematique (CRAS)", 346, (2008), p.539-543.
  A.2 LeFloch, P., Okutmustur B., Hyperbolic conservation laws on spacetimes. A finite volume scheme based on differential forms. "Far East Journal of Mathematical Sciences (FJMS)", 31, (2008), p.49-83.
  A.3 Amorim P., LeFloch P., Okutmustur B., Finite volume schemes on Lorentzian manifolds. "Communications in Mathematical Sciences", 6, (2008), p.1059-1086.
  A.4 LeFloch P., Neves W., Okutmustur B., Hyperbolic conservation laws on manifolds. An error estimate for finite volume schemes. "Acta Mathematica Sinica (English Series)", 25, (2009), p.1041-1066.
  A.5 P. G. LeFloch, H. Makhlof and B. Okutmustur, Relativistic Burgers equations on a curved spacetime. Derivation and finite volume approximation. "SIAM Journal on Numerical Analysis (SINUM)", 50, (2012), p.2136-2158.
  A.6 OKUTMUÞTUR BAVER, CEYLAN TUBA, The relativistic Burgers equation on a de Sitter spacetime. Derivation and finite volume approximation. "International Journal of Pure Mathematics", 2, (2015), p.20-29.
  A.7 Baver Okutmuþtur, Tuba Ceylan, Finite volume method for the relativistic Burgers model on (1 + 1)-dimensional de Sitter spacetimes. "Mathematical and Computational Applications", 21, (2016), p.16.
  A.8 CEYLAN TUBA, OKUTMUÞTUR BAVER, Finite volume approximation of the relativistic Burgers equation on a Schwarzschild-(anti-)de Sitter spacetime. "TURKISH JOURNAL OF MATHEMATICS", 41, (2017), p. 1027-1041.
 

Conference Papers

  A.1 Baver Okutmustur, Convergence de la methodes des volumes finis pour les lois de conservation hyperboliques sur des varietes Lorentziennes. "Congrès SMAI 2007, 3ème Congrès de Mathématiques Appliquées et Industrielles", (2007).
  A.2 Baver Okutmustur, Convergence de schémas volumes finis pour les lois de conservation hyperboliques posées sur un espace-temps. "Congrès SMAI 2009, 4e Biennale Française des Mathématiques Appliquées et Industrielles", (2009).
  A.3 Baver Okutmustur, Convergence of finite volume schemes for hyperbolic conservation laws on spacetimes. "International conference : Computational Methods and Function Theory (CMFT)", (2009).
  A.4 Baver Okutmustur, The relativistic version of Burgers equations. "Congrès CANUM 2010, 40e Congrès d'Analyse Numérique", (2010).
  A.5 Baver Okutmustur, Tuba Ceylan, Derivation of the relativistic Burgers equation on a de Sitter background. " Mathematics and Computers in Science and Engineering Series", (2014), p.41-47.
  A.6 OKUTMUÞTUR BAVER, Propagation of shock and rarefaction waves for the relativistic Burgers models on Reisnerr-Nordstrom spacetime.. "III. International Conference on Symmetries, Differential Equations and Applications (SDEA-III)", 1, (2017), p.38.
  A.7 OKUTMUÞTUR BAVER, NUMERICAL ANALYSIS OF RELATIVISTIC BURGERS MODEL ON FLRW SPACETIME. "III. International Conference on Symmetries, Differential Equations and Applications (SDEA-III)", 1, (2017), p.32.

Book and Chapter in a Book

  A.1 Baver OKUTMUSTUR, Aurelian Gheondea, Reproducing kernel Hilbert spaces: The Basics, Bergman Spaces, and Interpolation Problems. "LAP LAMBERT Academic Publishing", (2010), p.116.

Publications (NATIONAL)

<< back